Ipilimumab is one of the newly developed human monoclonal antibodies used in the treatment of metastatic melanoma. Its primary mechanism of action is a specific blockade of cytotoxic T-lymphocyte-associated antigen 4 (CTLA-4), a T-cell receptor responsible for inhibition of lymphocyte activation. By blocking CTLA-4, ipilimumab enhances immune responses against tumor cells, but also exposes normal tissues to an increased risk of autoimmune phenomena as a potential side effect. In this report, we describe the case of a 58-year-old woman with metastatic melanoma who was treated with ipilimumab in the weeks prior to the onset of severe nonresolving dyspnea and cough. Extensive workup revealed organizing pneumonia as the cause of her hypoxemic respiratory failure and treatment with steroids led to a resolution of her pulmonary disease. To our knowledge, this is the first report of pulmonary toxicity caused by ipilimumab, which manifested on pathology as organizing pneumonia.